# SDR COMA2009010750058

- Difficulty date: January 6, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 23,168 hours, 20,627 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6078T39P04
- Part serial: CGWT0083
- Condition: Failed
- Location: Rt Engine
- Part time: 1,958 hours, 1,551 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

ON APPROACH, NR 2 ENGINE ROLLED BACK TO SHUTDOWN WHILE BEING VECTORED FOR THE APPROACH. EMERGENCY DECLARED, ACFT LANDED SAFELY.  REMOVED AND REPLACED RT ENG FUEL PUMP.
